Journal article icon

Journal article

IMMUNOPATHOLOGY OF LINEAR IGA BULLOUS DERMATOSIS

Publication status:
Published

Actions


Authors


WOJNAROWSKA, F More by this author
Journal:
JOURNAL OF CUTANEOUS PATHOLOGY
Volume:
15
Issue:
5
Pages:
298-298
Publication date:
1988-10-05
ISSN:
0303-6987
URN:
uuid:b0012c2b-34a4-41b5-8e8d-ba3d89219cf7
Source identifiers:
5113
Local pid:
pubs:5113

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP